Dergi makalesi Açık Erişim

Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales

Agarwal, Ravi P.; Cetin, Erbil; Ozbekler, Abdullah


BibTeX

@article{agarwal_ravi_p_2017_47411,
  author       = {Agarwal, Ravi P. and
                  Cetin, Erbil and
                  Ozbekler, Abdullah},
  title        = {{Lyapunov type inequalities for second-order forced 
                   dynamic equations with mixed nonlinearities on
                   time scales}},
  journal      = {{REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS 
                   FISICAS Y NATURALES SERIE A-MATEMATICAS}},
  year         = 2017,
  volume       = 111,
  number       = 1,
  pages        = {231-246},
  month        = jan,
}
50
8
görüntülenme
indirilme
Görüntülenme 50
İndirme 8
Veri hacmi 2.1 kB
Tekil görüntülenme 48
Tekil indirme 8
Atıflar
  • Citation Indexes: 3
Okunma İstatistikleri
  • Readers: 5

Alıntı yap